# SDR P5CA0401286

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 17,038 hours, 3,012 cycles
- Engine: Ge CF680C2*
- Engine time: 17,038 hours, 3,012 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO NR 3 ENGINE FUEL LEAK FROM DRAIN MASK.  FOUND NR 3 ENG FUEL LINE FROM PYLON TO FMU LEAKING AT FMU.  RETIGHTENED LINE AT FMU, RUN UP AND LEAK CHECK PER 73-11-10.
